# SDR MASA2011070503155

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,188 hours, 12,921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT BLEED DUCT WARNING -RTF.  R2 THE E SEALS AND RE-SECURED THE DUCT CLAMPS AND FOUND LEAKS FWD OF THE FLOW CONTROL VALVE AND RE-SECURED THE DUCT CLAMPS.
